# SDR AWXA200601009

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 54,999 hours, 24,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0053R8B3ASNE
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EEL - NR 3984394 - DURING OVERNIGHT MAINTENANCE DISCOVERED THE FLOOR PROXIMITY EMERGENCY LIGHT WAS INOPERATIVE AT ROW 26.  MAINTENANCE FOUND A BROKEN WIRE ON HARNESS CONNECTOR.  REMOVED AND REPLACED CONNECTOR IAW STANDARD PRACTICES.  OPERATIONAL CHECKS WERE GOOD.
